# SDR W9FA201204180001

- Difficulty date: March 12, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N1
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 12,852 hours, 9,886 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: 1159SB206237
- Condition: Corroded
- Location: Spoiler
- Part time: 12,852 hours, 9,886 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPONSON RIB REPLACED DUE TO CORROSION ON INSIDE DIAMETER OF LUGS.  LUG BEARING REPLACEMENT WAS NOT POSSIBLE DUE TO PREVIOUS OVERSIZING; LUG BORE[S] WAS BEYOND LIMITS.  RIGHT MAIN SPONSON RIB FORWARD BEARING LUG CORRODED - REAMED TO THE FORTH OVERSIZE.  RIGHT MAIN SPONSON RIB AFT BEARING LUG CORRODED - REAMED TO THIRD OVERSIZE.
